# SDR FDEA201702270668

- Difficulty date: February 27, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NDT INSPECTION AT LT WING LOWER SKIN PANELS OUTER WING ACCESS DOOR CUTOUT AT STA XORS=696, 01 EA  FASTENER HOLE 32 FOUND CRACK AS MARKED. LT WING LOWER SKIN PANEL ACCESS DOOR CUT OUT AT STA XORS 696, 01 EACH CRACKED FASTENER HOLE CARRIED OUT BUSHING REPAIR AS PER SRM 57-20-02-2R FIG 2014 REPAIR 5. THE REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
